MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a patient information complete entry: (b)(6) 80-year-old female, (b)(6) 75-year-old female all available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results generated for patient samples.The following data was provided (customer¿s reference range <0.03 ng/ml): (b)(6) 75-year-old female (b)(6) 2025 result on i1sr61535 = 2.24 ng/ml, repeat result = <0.03 ng/ml.(b)(6) 2025 result on another architect i1sr61537 = <0.03 ng/ml.B)(6) 80-year-old female result on architect i1sr61535 = 0.10 ng/ml (b)(6) 2025 initial result on i1sr61537 = 0.21 ng/ml, repeat results = 0.09 ng/ml, 0.10 ng/ml previous result = 0.10 ng/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results generated for patient samples.The following data was provided (customer¿s reference range <0.03 ng/ml): sample id (b)(6) 75-year-old female on (b)(6) 2025 result on (b)(6) = 2.24 ng/ml, repeat result = <0.03 ng/ml.On (b)(6) 2025 result on another architect (b)(6) = <0.03 ng/ml.Sample id (b)(6) 80-year-old female result on architect (b)(6) = 0.10 ng/ml.On (b)(6) 2025 initial result on (b)(6) = 0.21 ng/ml, repeat results = 0.09 ng/ml, 0.10 ng/ml previous result = 0.10 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date: updated from blank to 4/8/2025.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints identified an increase in complaint activity for lot 19453un25, however, no increase in complaint activity was identified for list number 02k41.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with complaint lot 19453un25.The historical performance of the architect stat troponin-i reagents in the field was reviewed using data from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for lot 19453un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 19453un25.A review of labeling was performed and found to sufficiently address the customer's issue.In this case, sample preparation may have contributed to the customer¿s issue, as the repeat testing gave lower results, indicating a possible sample preparation or sample integrity issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 19453un25 was identified.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22595656
Report Number1415939-2025-00019
Device Sequence Number18413947
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260228(10)19453UN25
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number02K41-27
Device Lot Number19453UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6),; ARC I1000SR INTGR, 01L86-40, (B)(6),; ARC I1000SR INTGR, 01L86-40, (B)(6),; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient SexUnknown